# SDR VNAA202206261111

- Difficulty date: June 23, 2022
- Submitted: June 26, 2022
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15366
- Aircraft time: 16,535 hours, 14,928 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: DL2428M9M0D1
- Part serial: 2101
- Condition: Fault Message
- Location: 300
- Part time: 16,535 hours, 14,928 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENROUTE TO GNV THE CREW RECEIVED A RUDDER LIMIT FAULT STATUS MESSAGE AND RETURNED TO CLT FOR MAINTENANCE. THEY DECLARED AN EMERGENCY AND TRUCKS ROLLED HOWEVER UPON TAXI IN THEY CANCELED THE EMERGENCY. THEY WERE NOT OVERWEIGHT UPON LANDING. LANDED SAFELY AND TAXIED TO THE GATE. THE AIRCRAFT IS CURRENTLY IN MAINTENANCE AND THE REVENUE FLIGHT HAS BEEN SWAPPED TO ANOTHER A/C. / R/R #1 RUDDER TRAVEL LIMITER ACTUATOR IAWCRJ900AMM 27-25-03-000/400-801 OPS TEST GOOD. VERIFIED INSTALLATION OF RUDDER TRAVEL LIMITER ACTUATOR IAW CRJ 900 AMM 27-25-03-400-801. OPS CHECKS GOOD.
